MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; GLOVE,EXAM,NITRILE,PF,SELECT,MD

MEDLINE INDUSTRIES, LP FITGUARD; GLOVE,EXAM,NITRILE,PF,SELECT,MD
Catalog Number TRG500M
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, while doing an x-ray exam, had 2 different gloves rip open while positioning the patient.The first time was moving the patient's leg for the x-ray positioning, and the glove tore open at the fingertips, the second time was trying to move the patient back in his wheelchair and the entire glove ripped in half at the palm.No blood exposure or any other known exposure in this instance.This is not the first instance gloves have been ripping during use, leaving employees susceptible to blood exposure (i.E.During iv sticksor while taking x-rays), chemical exposure (i.E.While cleaning withpurple top or bleach wipes).
 
Additional Manufacturer Narrative
It was reported that, while doing an x-ray exam, had 2 different gloves rip open while positioning the patient.The first time was moving the patient's leg for the x-ray positioning, and the glove tore open at the fingertips, the second time was trying to move the patient back in his wheelchair and the entire glove ripped in half at the palm.No blood exposure or any other known exposure in this instance.This is not the first instance gloves have been ripping during use, leaving employees susceptible to blood exposure (i.E.During iv sticksor while taking x-rays), chemical exposure (i.E.While cleaning withpurple top or bleach wipes) there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
FITGUARD
Common Device Name
GLOVE,EXAM,NITRILE,PF,SELECT,MD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25266325
Report Number1417592-2026-01652
Device Sequence Number13183099
Product Code LZA
UDI-Device Identifier10888277414204
UDI-Public10888277414204
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K222907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRG500M
Device Lot NumberMP511103759
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown